# SDR CALA2016081200527

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 85,711 hours, 8,620 cycles
- Engine: Ge GE9094B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ACFT RETURNED TO DEPARTURE, DUE TO NR 1 ENGINE EGT OVERTEMP.   NR 1 ENGINE REMOVED AND REPLACED.  OPS AND LEAK CHECKED GOOD.
